# SDR HNAA2015090900276

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 59,266 hours, 67,122 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 2320P41
- Condition: Corroded
- Location: Nr 1 Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT TRANSMIT NR 1 COM FROM EITHER SIDE.  FOUND NR 1 VHF ANT AND CONN 2320-P4-1 CORRODED.  R & R CONNECTOR PLU 2320-P4-1 AND NR 1 VHF ANTENNA.  SYSTEM OPS CHECKED GOOD IAW MM 23-21-04.
